MathSciNet Relay Station
MathSciNet bibliographic data
MR1355300 (96k:46031) 46E05 (46B42 46N10)
Polyrakis, Ioannis A. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of ${\bf R}\sp n$. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2793–2810.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement